Trouble Dealing with Itchiness Associated with 35% TCA Peel

My chest was extremely sun damaged and have had...

My chest was extremely sun damaged and have had the 35%TCA to correct this.

It is only day 4 so have no results as yet but need help in relieving the associated itchiness on skin. Does sorbalene cream work? Can I put anything on my skin or is it better to use nothing?

How do I relieve the itchiness on my chest associated with a TCA peel on day 4? It is horrendous and I must not scratch. HELP.
Dr Michael Molton

Am only on day 4 so end results not noticeable yet. So cant really comment on results but he is a fabulous doctor who I feel very comfortable with.

Was this review helpful?

Comments (2)

I think I nearly went insane with the feeling of having a 1000 million ants crawling under my skin. This lasted severely for 2 days from day 4. The skin broke in parts and was very red. It never got infected or swollen. A doctor told me to gently put celeston-M Cream 0.02% onto my chest and place very cold tea towels that I had placed in freezor over area. I also had to take pain relief tablets and sleeping pills!!! This was such a relief. I just had an incredible sensitivity and reaction to the peel. I don't think it is that common but does happen. My doctor said that all was how it should be and look after day 6 so that made me feel happier. Four weeks later and my chest looks so much better. Still slightly pink in patches and slightly itchy but that means its healing. A small part did not peel so may have to go through the whole agonising process again but now know what to expect and more importantly, how to relieve the itchiness. My chest is greatly improved but not perfect. That doesn't mean I am not happy with the result. When the pink completely goes my doctor and I will discuss options to maybe spot TCA in small sections. I hope this helps you.
  • Reply
Please let me know how the result turned out. Im thinking about getting a chemical peel on my chest and abdomen area due to hyperpigmentation caused by an allergic reaction of Pert Plus. It has been two months already and the hyperpigmentation doesnt want to leave.
  • Reply